# SDR SIMA20220630004

- Difficulty date: June 30, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 14,905 hours, 9,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Fr 88
- Component: Shear Clip-Ctli
- Component part number: 17066531001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 FUSELAGE SHEAR CLIP AT FR88 STR 27R-28R IS CORRODED. (LEVEL 2 CORROSION) -C/A-REMOVED AND INSTALLED SERVICEABLE SHEAR CLIP ON FR 88 STGR 27R-28R IAW EMB 175 SRM 51-40-08, 51-41-02, 51-41-01 AND 51-21-01
